# SDR USAA040591

- Difficulty date: August 26, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP WITH CHAFE WEAR .75 INCH BY .1875 INCH BY .050 INCH DEEP, STATION 277 BETWEEN S2L AND S3L.  REPLACED CLIP PER BOEING DWG 65-49806.  (M)
